# SDR UALA2012073104127

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 61,456 hours, 22,950 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 5L0039
- Part serial: 1778796
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ECAM REPORTS NR 1 ENGINE FADEC B FAULT.  NR 1 ENGINE STALL.  STEADY STATE CLIMB, 8 MINUTES AFTER TAKEOFF.  REPLACED NR 1 ENGINE LPC BLEED SLAVE ACTUATOR.  REPLACED LOW PRESSURE COMPRESSOR BLEED MASTER ACTUATOR, REF EM3454-1.  REPLACED ACTUATOR IAW AMM.
